MathSciNet Relay Station
MathSciNet bibliographic data
MR1347406 (97a:20062) 20F32 (20E08)
Sageev, Michah Ends of group pairs and non-positively curved cube complexes. Proc. London Math. Soc. (3) 71 (1995), no. 3, 585–617.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement